The interruption phenomenon for generalized continued fractions

Publisher: Cambridge University Press

E-ISSN: 1755-1633|19|2|245-272

ISSN: 0004-9727

Source: Bulletin of the Australian Mathematical Society, Vol.19, Iss.2, 1978-10, pp. : 245-272

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

After defining a generalized C-fraction (a kind of Jacobi-Perron algorithm) for an n-tuple of formal power series over (n ≥ 2), the connection between interruptions in the algorithm and linear dependence over [x] of the power series is studied.